MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the coronary artery.A 3.00 x 24mm synergy drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent struts were chewed up.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the coronary artery.A 3.00 x 24mm synergy drug-eluting stent was advanced for treatment.However, during procedure, it was noted that the stent struts were chewed up.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.It was further reported that there was a 90 degree bend prior to the target lesion in the circumflex.A guide extension was used to provide assistance but on the first try the physician only took it to the bend and not past it.The stent was removed and noted to be damaged.Another of the same size was opened and on that attempt the guide extension was advanced further down past the bend and the stent was easily delivered.
 
Additional Manufacturer Narrative
Device is a combination product.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9836836
Report Number2134265-2020-02797
Device Sequence Number13778002
Product Code NIQ
UDI-Device Identifier08714729840237
UDI-Public08714729840237
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0024466198
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1